Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is it safe to take tylenol 3 after methotrexate injections?

I am in a lot of pain and regular Tylenol is not working. I have Tylenol 3 from a previous procedure and was wondering if it is safe to take it after receiving the methotrexate treatment. The last shot was given to me last Tuesday afternoon. I would wait until tomorrow to call the doctor, but I am in a lot of pain.

Answer Question
 
Anonymous

Asked by Anonymous at 9:25 PM on Aug. 31, 2009 in Trying to Conceive

Answers (6)
  • call any pharmacy and ask them and they will tell you
    looovemybabies

    Answer by looovemybabies at 9:43 PM on Aug. 31, 2009

  • i agree with the pp.
    i tried to google it to help you out, but couldnt find a good easy answer.
    what is methotrexate?
    codysmama2609

    Answer by codysmama2609 at 11:49 PM on Aug. 31, 2009

  • looovemybabies is right. Call a pharmacy. Doctors (normally) don't know what meds can mix. I have noticed a lot of doctors conferring with a text book before answering my questions. Call any pharmacy and talk to the pharmacist on duty. They can answer your question without batting an eyelash.
    srhmldndo

    Answer by srhmldndo at 12:11 AM on Sep. 1, 2009

  • Methotrexate is a chemotherapy shot that is used to terminate an ectopic pregnancy. Thank you all for your responses.
    JenaElliott

    Answer by JenaElliott at 4:21 PM on Sep. 1, 2009

  • I'm sorry you had an ectopic pregnancy :(
    Did you ever find out about the tylenol 3?
    I noticed we are in some of the same groups so I'll probably see you around, take care JenaElliot
    codysmama2609

    Answer by codysmama2609 at 3:34 AM on Sep. 2, 2009

  • I found a website that you can enter the drug names and it will tell you if there are any interactions. Since it did not show any, I went ahead and took it. I was in so much pain! When I met with the nurse yesterday, she gave me another prescription for the same thing. I am feeling a lot better today.
    JenaElliott

    Answer by JenaElliott at 11:43 AM on Sep. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.